# SDR SWIA201844463

- Difficulty date: March 9, 2018
- Submitted: April 5, 2018
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 29,085 hours, 26,896 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE SERVICE DOOR SILL PLATE AFTER REMOVAL.  REPLACED THE DOOR SILL IAW SRM.
